# SDR ASOA2018092075211

- Difficulty date: September 17, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 35,907 hours, 33,296 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R3101387
- Condition: Cracked
- Location: Fuselage
- Part time: 35,907 hours, 33,296 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L IS CRACKED AROSS FASTENERS AT FS 379. REPAIRED IAW SRM 53-00-03 AND SRM SUPPLEMENT 53-00-03.
